# SDR USAA040725

- Difficulty date: September 17, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B1US
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK, ABOUT 3 INCHES LONG BY 1 INCH WIDE AREA, CORROSION; NO LEVEL OR TASK.  FLOOR TRACK AT STA 500F + 16 INCHES RBL 17.  FABRICATED BY MACHINE SHOP TO MATCH ORIGINAL IAW SRM 53-00-53-202.
